# SDR 2011FA0000730

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: General aviation
- Aircraft: N1KE
- Make and model: Gulstm GV
- Aircraft serial: 574
- Aircraft time: 4,206 hours, 2,434 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 245604128000
- Part serial: 0158
- Condition: Failed
- Location: Cockpit
- Part time: 3,258 hours, 1,568 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER 2.5 HOURS OF GROUND AND FLIGHT OPERATION ON 10-21-2011, AN ACRID/SMOKEY ODOR WAS NOTICED IN THE COCKPIT.  ALL SYS WERE FOUND TO BE OPERATING NORMALLY.  APPROX 40 MINUTES LATER, SMOKE WAS OBSERVED EMANATING FROM THE PILOT'S CMC1100 EDU.  THE UNIT WAS THEN IMMEDIATELY POWERED OFF AND REMOVED FROM ITS YOKE MOUNT AND REMOVED FROM THE COCKPIT. AN UNEVENTFUL LANDING WAS PERFORMED AT THE INTENDED DESTINATION. UPON RETURN TO HOME BASE THE UNIT WAS SENT (THE MFG) FOR A COMPLETE INSPECTION AND EVALUATION.
